American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18F25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] F. T. Farrell and L. E. Jones. Rigidity and other topological aspects of compact nonpositively curved manifolds. Bull. Amer. Math. Soc. 22 (1990) 59-64. MR 1001606.
Abstract, references, and article information   
View Article: PDF

[2] F. T. Farrell and L. E. Jones. Topological rigidity for hyperbolic manifolds. Bull. Amer. Math. Soc. 19 (1988) 277-282. MR 940487.
Abstract, references, and article information   
View Article: PDF

[3] Marc Levine. The indecomposable $K_3$ of fields. Bull. Amer. Math. Soc. 17 (1987) 321-325. MR 903743.
Abstract, references, and article information   
View Article: PDF

[4] S. Geller, L. Reid and C. Weibel. The cyclic homology and $K$-theory of curves. Bull. Amer. Math. Soc. 15 (1986) 205-208. MR 854555.
Abstract, references, and article information   
View Article: PDF

[5] F. T. Farrell and L. E. Jones. $H$-cobordisms with foliated control. Bull. Amer. Math. Soc. 15 (1986) 69-72. MR 838789.
Abstract, references, and article information   
View Article: PDF

[6] F. T. Farrell and L. E. Jones. Algebraic $K$-theory of hyperbolic manifolds. Bull. Amer. Math. Soc. 14 (1986) 115-119. MR 818065.
Abstract, references, and article information   
View Article: PDF

[7] Frank Quinn. Algebraic $K$-theory of poly-(finite or cyclic) groups. Bull. Amer. Math. Soc. 12 (1985) 221-226. MR 776473.
Abstract, references, and article information   
View Article: PDF

[8] J. B. Wagoner. A $p$-adic regulator problem in algebraic $K$-theory and group cohomology. Bull. Amer. Math. Soc. 10 (1984) 101-104. MR 722861.
Abstract, references, and article information   
View Article: PDF

[9] Michael Weiss. Surgery and bordism invariants. Bull. Amer. Math. Soc. 9 (1983) 223-226. MR 707962.
Abstract, references, and article information   
View Article: PDF

[10] William G. Dwyer and Eric M. Friedlander. Étale $K$-theory and arithmetic. Bull. Amer. Math. Soc. 6 (1982) 453-455. MR 648533.
Abstract, references, and article information   
View Article: PDF

[11] Janet Aisbett. On $K_3$ and $K_4$ of the integers $\bmod n$. Bull. Amer. Math. Soc. 6 (1982) 417-420. MR 648525.
Abstract, references, and article information   
View Article: PDF

[12] Robert Oliver. $SK_1$ of $p$-adic group rings. Bull. Amer. Math. Soc. 3 (1980) 863-866. MR 578381.
Abstract, references, and article information   
View Article: PDF

[13] Henri Gillet. Riemann-Roch theorems for higher algebraic $K$-theory. Bull. Amer. Math. Soc. 3 (1980) 849-852. MR 578377.
Abstract, references, and article information   
View Article: PDF

[14] Leonard Evens and Eric M. Friedlander. $K_r \left( {\mathbf {Z}/p^2 } \right)$ and $K_r \left( {\mathbf {Z}/p\left[ \varepsilon \right]} \right)$ for $p \geqslant 5$ and $r \leqslant 4$. Bull. Amer. Math. Soc. 2 (1980) 440-443. MR 561528.
Abstract, references, and article information   
View Article: PDF

[15] Ruth M. Charney. Homology stability of $GL_n$ of a Dedekind domain. Bull. Amer. Math. Soc. 1 (1979) 428-431. MR 520080.
Abstract, references, and article information   
View Article: PDF

[16] Michael R. Stein. Whitehead groups of finite groups. Bull. Amer. Math. Soc. 84 (1978) 201-212. MR 0466265.
Abstract, references, and article information   
View Article: PDF

[17] Charles H. Giffen. Hermitian forms and higher algebraic $K$-theory. Bull. Amer. Math. Soc. 83 (1977) 1303-1305. MR 0506031.
Abstract, references, and article information   
View Article: PDF

[18] J. P. May. Infinite loop space theory. Bull. Amer. Math. Soc. 83 (1977) 456-494. MR 0451235.
Abstract, references, and article information   
View Article: PDF

[19] Victor Snaith. Towards algebraic cobordism. Bull. Amer. Math. Soc. 83 (1977) 384-385. MR 0431141.
Abstract, references, and article information   
View Article: PDF

[20] S. Parimala. Failure of a quadratic analogue of Serre's conjecture. Bull. Amer. Math. Soc. 82 (1976) 962-964. MR 0419427.
Abstract, references, and article information   
View Article: PDF

[21] R. W. Richardson. The conjugating representation of a semisimple algebraic group. Bull. Amer. Math. Soc. 82 (1976) 933-935. MR 0419629.
Abstract, references, and article information   
View Article: PDF

[22] Jean-Louis Loday. Higher Whitehead groups and stable homotopy. Bull. Amer. Math. Soc. 82 (1976) 134-136. MR 0393190.
Abstract, references, and article information   
View Article: PDF

[23] William Pardon. Local surgery and applications to the theory of quadratic forms. Bull. Amer. Math. Soc. 82 (1976) 131-133. MR 0397751.
Abstract, references, and article information   
View Article: PDF

[24] Wilberd van der Kallen, Hendrik Maazen and Jan Stienstra. A presentation for some $K_2 \left({n,R} \right)$. Bull. Amer. Math. Soc. 81 (1975) 934-936. MR 0376818.
Abstract, references, and article information   
View Article: PDF

[25] Yukio Matsumoto. A 4-manifold which admits no spine. Bull. Amer. Math. Soc. 81 (1975) 467-470. MR 0380814.
Abstract, references, and article information   
View Article: PDF

[26] Sylvain E. Cappell. Manifolds with fundamental group a generalized free product. I. Bull. Amer. Math. Soc. 80 (1974) 1193-1198. MR 0356091.
Abstract, references, and article information   
View Article: PDF

[27] Anthony Bak. The computation of surgery groups of odd torsion groups. Bull. Amer. Math. Soc. 80 (1974) 1113-1116. MR 0494156.
Abstract, references, and article information   
View Article: PDF

[28] Sylvain E. Cappell. Unitary nilpotent groups and Hermitian $K$-theory. I. Bull. Amer. Math. Soc. 80 (1974) 1117-1122. MR 0358815.
Abstract, references, and article information   
View Article: PDF

[29] R. Keith Dennis and Michael R. Stein. Injective stability for $K_2$ of local rings. Bull. Amer. Math. Soc. 80 (1974) 1010-1013. MR 0371880.
Abstract, references, and article information   
View Article: PDF

[30] Charles H. Giffen. Schur homotopy of the simplest group. Bull. Amer. Math. Soc. 80 (1974) 957-960. MR 0365565.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 48 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia